Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem

V.V. Kolbin, D.S. Perestoronin

Research outputpeer-review

10 Downloads (Pure)

Abstract

This article focuses on the issue of existence of the solution and its optimality for stochastic multi–objective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multi–objective optimization problem with expected value from convolution function
Original languageEnglish
Pages (from-to)145-156
Number of pages12
JournalJournal of Algebra and Applied Mathematics
Volume17
Issue number1
Publication statusPublished - 1 Dec 2018

Cite this

@article{c5165faaea2c4ac9919b61a723732a04,
title = "Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem",
abstract = "This article focuses on the issue of existence of the solution and its optimality for stochastic multi–objective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multi–objective optimization problem with expected value from convolution function",
author = "V.V. Kolbin and D.S. Perestoronin",
year = "2018",
month = "12",
day = "1",
language = "English",
volume = "17",
pages = "145--156",
journal = "Journal of Algebra and Applied Mathematics",
issn = "2319-7234",
publisher = "SAS International Publications",
number = "1",

}

Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem. / Kolbin, V.V.; Perestoronin, D.S.

In: Journal of Algebra and Applied Mathematics, Vol. 17, No. 1, 01.12.2018, p. 145-156.

Research outputpeer-review

TY - JOUR

T1 - Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem

AU - Kolbin, V.V.

AU - Perestoronin, D.S.

PY - 2018/12/1

Y1 - 2018/12/1

N2 - This article focuses on the issue of existence of the solution and its optimality for stochastic multi–objective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multi–objective optimization problem with expected value from convolution function

AB - This article focuses on the issue of existence of the solution and its optimality for stochastic multi–objective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multi–objective optimization problem with expected value from convolution function

M3 - Article

VL - 17

SP - 145

EP - 156

JO - Journal of Algebra and Applied Mathematics

JF - Journal of Algebra and Applied Mathematics

SN - 2319-7234

IS - 1

ER -